# SDR AWKA202405027351

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N735XJ
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 12,514 hours, 7,251 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16126A
- Condition: Worn
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS HYDRAULIC SYSTEM B LOSS OF HYDRAULIC FLUID IN FLIGHT. - VISUAL INSPECTED FOR LEAK AND FOUND RUDDER STANDBY MANIFOLD PLUG O-RING LEAKING. REPLACED PLUG O-RING WITH NEW P/N NAS1612-6A,  CLEANED MANIFOLD PRESSURE TRANSDUCER CONNECTOR AND SERVICED WITH SKYDROL. OPERATIONAL AND LEAK CHECKS GOOD.
